# SDR DHLA200800002

- Difficulty date: January 5, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,562 hours, 38,483 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Rig
- Location: Main Pax
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 505, ON LANDING ROLLOUT, FWD ENTRY LIGHT ON SO'S LIGHTS PANEL ILLUMINATED.  RIG FRONT ENTRY DOOR PER M/M 52-11-01, OPS CHECK GOOD. ACFT GROUNDED.
